Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
quicksilver85

Accutane and inability to concentrate.

Recommended Posts

I've been on Accutane for 4 months now with just one more month left to go. I was just curious as to how many others have experienced difficulty with focusing or concentrating with either their work or studies. I'm typically an A student, but I've had an extremely hard time staying focused in class which has affected my ability to retain all the material from class. Studying has become increasingly hard as well for me. Other than fatigue, this symptom has bothered me the most.

Share this post


Link to post
Share on other sites

I resorted to post it notes. I became forgetful and couldn't concentrate worth the darn. The fog lifted when the course was over.

Share this post


Link to post
Share on other sites

I have only been on accutane for 14 days. Although, I've had this 'loss of concentration' and I have had a hard time remembering/retaining information for a few years. If anyone has any tips as to what helps this that would be fantabulous!!! I love post it notes, those have been best friends of mine for a while now, haha....

Share this post


Link to post
Share on other sites
loss of concentration is a permanent side effect? dude i need my brain.

Maybe for some, but not for all. I can concentrate just fine now.

Share this post


Link to post
Share on other sites

I also experienced this and like the OP thought the lack of concentration and fatique were the worst side effects I experienced. Both of these side effects went away about 2 weeks after I finished my course. Now I am about 6 weeks post tane and I feel like my regular old self but now I have clear skin :) If it is to the point where you can't take it anymore you may want to talk to your derm about lowering your dose. You are so close to the end!! I hope things start to look up for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×